Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 9 found articles
 
 
  A Non-differentiable Programming Problem under Strong Pseudoinvexity
 
 
Title: A Non-differentiable Programming Problem under Strong Pseudoinvexity
Author: Kumar, A.
Ghosh, S.
Appeared in: Opsearch
Paging: Volume 40 (2003) nr. 4 pages 299-304
Year: 2003
Contents:
Publisher: Springer India, New Delhi
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 9 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands